Přikryl, P.. "Universal approximations of certain functionals in Banach spaces." Acta Universitatis Carolinae. Mathematica et Physica 015.1-2 (1974): 135-136. <http://eudml.org/doc/246425>.
@article{Přikryl1974, author = {Přikryl, P.}, journal = {Acta Universitatis Carolinae. Mathematica et Physica}, language = {eng}, number = {1-2}, pages = {135-136}, publisher = {Charles University in Prague}, title = {Universal approximations of certain functionals in Banach spaces}, url = {http://eudml.org/doc/246425}, volume = {015}, year = {1974}, }
TY - JOUR AU - Přikryl, P. TI - Universal approximations of certain functionals in Banach spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1974 PB - Charles University in Prague VL - 015 IS - 1-2 SP - 135 EP - 136 LA - eng UR - http://eudml.org/doc/246425 ER -